Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shamelesspoet

Scalp Pimples, After Accutane?

Recommended Posts

Hello guys,

I took accutane 40mg/day, for 7 months. I have been off it for a bout 2 and a half months, while my face remains clear, I recently started getting pimples in my scalp that hurt alot. Something similar happened the first time i was on doxycicline for 5 months right after stopping that within 2 weeks i got my scalp and face full of pimples, This is similar but to a lesser degree and its not on my face for now...

Has anyone experienced this before? Does it go away?

Thank you,

PS> The first time it happened i treated it with Neutrogena T gel. Im doing the same,

but i dont know why it feels different.

Link to comment
Share on other sites

have you had any luck with treatments? i am experiencing the same thing after being on accutane for 6 months, cleared up almost all of my acne but now am getting the same described painful scalp pimples. I have been off for about 4 months now, it started about a month ago and i cant put a finger as to what caused this. My girlfriend recommended using baby shampo so i started only using that. after two weeks it almost completely cleared. this last week they started to come back again. I am going to stick to the babyshampoo and will keep you updated as it seemed to work really well. i recently got a haircut ( really short) and i think that set it off again. try the babyshampoo for a couple weeks, hope this helps.

Link to comment
Share on other sites

I've never had this and haven't been on accutane, but it may be worth a shot to try dandruff shampoo? Talk to your derm too.

Link to comment
Share on other sites

I was on accutane for 6 months. I have been completely clear (face and body) for the most part for 2 plus years but, I have recurring scalp acne. It's large and the painful cystic type. Anyone have any success treating this? I know this is an old thread but I wanted to bump it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×